MathSciNet Relay Station
MathSciNet bibliographic data
MR1007141 (90g:42001) 42-02 (42C05)
Kashin, B. S.; Saakyan, A. A. Orthogonal series. Translated from the Russian by Ralph P. Boas. Translation edited by Ben Silver. Translations of Mathematical Monographs, 75. American Mathematical Society, Providence, RI, 1989. xii+451 pp. ISBN: 0-8218-4527-6
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement